# SDR 2006UALA01886

- Difficulty date: September 27, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 19,723 hours, 8,130 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Lavatory
- Condition: Odor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL IN CABIN IN AFT LAV.     REPLACED FWD LAV (A) SMOKE DETECTOR, BITE TEST OK.
